We pride ourselves on having the friendliest
and most welcoming forums for moms and moms to be! Please take a moment
for free so you can be a part of our growing community of mothers.
If you have any problems registering please drop an email to firstname.lastname@example.org.
Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!
Sorry i'm new to this! I was on the depo shot the beginning of this year. Took one in january and another in april and havent had one since. Got my first af the beginning of august and again beginning of september around the 11th. Had sex a few times but with condom or pullout. Af is now 2 weeks late. I have sore breasts not constant though, headaches, nausea, starving one minute to cant eat anything, gained a few pounds, constantly peeing, almost passed out in the shower, my hair has started to curl, cramping but still no af, had slight spotting around when i should have gotten my last af, i feel hot and dizzy all day but took 3 htp's so far all negative... my doctor appointment isnt for another 2 weeks am i just freaking myself out or should i call and get a sooner appointment??? Please help! I know the shot can mess up your cycle but i had 2 in a row and now nothing... I usually dont have any symptoms besides cramping when i get my af normally.... i dont know what to do!